# SDR SWAA2019082036021

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 25,964 hours, 11,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR WHEEL WELL FORWARD CENTER WING REAR SPAR VAPOR WEB CRACKED. / REPAIRED WEB PER SRM.
